# SDR AU510002056

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Engine: Lyc LTS101750B1
- System (JASC): 2550 · Cargo Compartments
- Part: Cable
- Part number: AFGO326925
- Condition: Damaged
- Location: Cargo Hooks
- Component: Cargo Hooks
- Component part number: 516041118A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BAMBI BUCKET FULL OF WATER CARRIED BELOW AIRCRAFT ON CARGO HOOK FELL OFF WHEN HOOK INADVERTENTLY RELEASED. INVESTIGATION OF THE CARGO HOOK MANUAL RELEASE CABLE FOUND IT TO BE DAMAGED. FURTHER INVESTIGATION FOUND THAT THE OUTER SHEATH HAD BEEN DAMAGED PREVIOUSLY AND CORROSION AND BROKEN WIRE STRANDS HAD BEEN COVERED WITH TAPE. THE DAMAGED OUTER SHEATH HAD CAUSED THE INNER CABLE TO KINK AND ALLOW THE MANUAL CABLE RELEASE MECHANISM TO OPERATED WHEN A FULL BUCKET LOAD WAS ATTACHED. SUSPECT CABLE DAMAGE HAD OCCURRED BEFORE THE AIRCRAFT WAS PURCHASED BY THE PRESENT OWNER. PERSONNEL/MAINTENANCE ERROR. ILLEGAL REPAIR. (CASA NR 510002056)
